Skip to Main content Skip to Navigation
New interface
Journal articles

Well-Posedness and Inf-Convolution

Mohammed Bachir 1, 2 
1 Equations d'evolution
SAMM - SAMM - Statistique, Analyse et Modélisation Multidisciplinaire (SAmos-Marin Mersenne)
Abstract : We prove that the notion of Tykhonov well-posed problems is stable under the operation of inf-convolution. We deal with lower semicontinuous functions (not necessarily convex) defined on a metric magma. Several applications are given, in particular to the study of the map argmin.
Document type :
Journal articles
Complete list of metadata
Contributor : Mohammed Bachir Connect in order to contact the contributor
Submitted on : Tuesday, April 17, 2018 - 6:35:18 AM
Last modification on : Friday, May 6, 2022 - 4:50:07 PM


  • HAL Id : hal-01768179, version 1



Mohammed Bachir. Well-Posedness and Inf-Convolution. Journal of Optimization Theory and Applications, 2018, 177 (2), pp.271-290. ⟨hal-01768179⟩



Record views